| Model Number |
3971 |
| Medical Device Problem Code |
Failure to Form Staple (2579)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Code Available (3191)
| Date of Event |
11/07/2017
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, the surgeon fired the device, the knife was advanced and the tissue was fully resected ,however the stapling was incomplete.The staples were malformed in u-formed or m-formed.As the cut end were unstapled ,the surgeon manually sutured the incomplete staple line.Surgical time was extended by more than 30 minutes and oozing bleeding occurred as a result.No injury.
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.No visual abnormalities were noted during evaluation.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all manufacturer¿s quality release specifications at the time of manufacture.Analysis concluded there were no assembly component related failures; therefore, a device history record will not be performed.Should new information become available, the file will be re-opened and the investigation summary will be amended as appropriate.If information is provided in the future, a supplemental report will be issued.